# SDR SWAA2012101108450

- Difficulty date: September 28, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 62,382 hours, 52,532 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481145SWA
- Part serial: B4761R
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 O/B FLAP O/B SPINDLE CARRIAGE CRACKED.  REMOVED AND REPLACED SPINDLE IAW AMM AND MT.
